# SDR SWIA202158077

- Difficulty date: April 17, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5240 · Service Doors
- Part: Lug
- Part number: CC670383803
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SERVICE DOOR UPPER PLATE AFT LUG CRACKED ON FWD SIDE ( MARKED )     (C-CHECK RO 5/3/2021)    REMOVED CRACKED UPPER FITTING AND INSTALLED NEW SERVICE DOOR UPPER STABALIZER FITTING P/N CC670-38380-1.   REF:  CRJ900 AMM 52-41-27-000-801-A01 AND CRJ900 AMM 52-41-27-400-801-A01. COMPLIED WITH 51-900-1002-SKY. COMPLETED FORM M-337.
